Nonlinear coordinate representations of smooth optimization problems

Rapcsák, Tamás and Thang, TT (1995) Nonlinear coordinate representations of smooth optimization problems. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 86 (2). pp. 459-489.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/818

Update Item Update Item